Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 642989, 8 pages
http://dx.doi.org/10.1155/2014/642989
Research Article

High-Order Compact Difference Scheme for the Numerical Solution of Time Fractional Heat Equations

Department of Mathematics, Fatih University, 34500 Istanbul, Turkey

Received 31 August 2013; Accepted 16 December 2013; Published 13 February 2014

Academic Editors: A. Atangana, A. Kılıçman, S. S. Ray, and A. Secer

Copyright © 2014 Ibrahim Karatay and Serife R. Bayramoglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ibrahim Karatay and Serife R. Bayramoglu, “High-Order Compact Difference Scheme for the Numerical Solution of Time Fractional Heat Equations,” The Scientific World Journal, vol. 2014, Article ID 642989, 8 pages, 2014. https://doi.org/10.1155/2014/642989.